# SDR DLL10991209

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1523153119
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, AFTER T/O MAIN LANDING GEAR TRUCK LIGHT ILLUMINATED.  TROUBLESHOT PER FIM 32-30-00 PG 120.  REPLACED RT LEVEL CYL, OPS AND LEAK CK NORMAL AND OK.
